, Volume 186, Issue 1, pp 95-107

Optimal heat kernel estimates for schrödinger operators with magnetic fields in two dimensions

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Sharp smoothing estimates are proven for magnetic Schrödinger semigroups in two dimensions under the assumption that the magnetic field is bounded below by some positive constantB 0. As a consequence theL∞ norm of the associated integral kernel is bounded by theL∞ norm of the Mehler kernel of the Schrödinger semigroup with the constant magnetic fieldB 0.

© {dy1996} by the authors Reproduction of this article, in its entirety, by any means is permitted for noncommercial purposes
Work supported by N S F grant DMS-95-00840 and the Erwin Schrödinger Institute